# SDR BB08068

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - THE LEFT OUTBOARD FLASHLIGHT IN AFT GALLEY WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN THE LEFT OUTBOARD FLASHLIGHT IN AFT GALLEY.  OPERATIONALLY CHECKS OK.
